# SDR I5EA2024031400005

- Difficulty date: March 4, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 62,963 hours, 39,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NOTREPORTED
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING L-1 DOOR, FOUND A GOUGE ON EXISTING REPAIR AT LOWER CORNER (AFT) OF DOOR, STA 350 STR 17L.   L-1 DOOR LOWER CORNER AFT OF DOOR REPAIR IAW SWA-231113 REV 01. DAMAGE TOLERANCE ANALYSIS IS REQUEST NO LATER THAN ONE YEAR.
